# SDR AALA201905309002

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK SUPPORT ANGLE ELEVATOR HINGE ARM 2 ON ON LT HORIZONTAL STABILIZER (1 EA). REPLACED SUPPORT ANGLE ELEVATOR HINGE ARM 2 ON LT HORIZONTAL STABILIZER IAW SRM 51-42-11, 51-72-11.
